# SDR SWAA2021052474542

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 60,231 hours, 30,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE VELCRO STRIPS ON THE GIRT ARE NOT ATTACHED TO VELCRO STRIPS ON THE BACKING PAN SHELF. ; / REATTACHED AFT ENTRY DOOR ESCAPE SLIDE VELCRO STRIP ON THE GIRT TO VELCRO STRIP ON THE BACKING PAN SHELF PER AMM 25-66-01.
